# SDR 05FDEA00691

- Difficulty date: March 29, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- Aircraft time: 44,410 hours, 27,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN GOUGED AT NR 3 CARGO DOOR CUTOUT, BS 1096 AT STR   24R.   REPAIRED GOUGE PER FED-EX EA. 7-5330-86272.
